# SDR CA140711001

- Difficulty date: July 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 45,499 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2901005201300
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) APPROXIMATELY 40 MINUTES AFTER TAKEOFF THE CREW REPORTED A LOSS OF THE YELLOW HYDRAULIC SYSTEM PRESSURE. AFTER DISCUSSION WITH MOC AND SOC. THE DECISION WAS MADE TO RETURN. AIRCRAFT WAS BELOW MAXIMUM LANDING WEIGHT AT TOUCHDOWN. AN EMERGENCY WAS DECLARED.  RESOLUTION NR 2 ENGINE HYD LINE REPLACED IAW AMM 20-21-12.  ENGINE GROUND RUNS CARRIED OUT, SYSTEMS CYCLED. NO LEAKS EVIDENT. EDP PUMP,CASE DRAIN, LP AND HP FILTERS REPLACED. LEAK CHECKS CARRIED OUT NO LEAKS NOTED. CS FOR COWLS CLOSED.
